dentist-icon
Usage of stolin gum paint
I have been suffering from very high fever from the last 3 days...due to all the heavy antibiotics my gums have become inflammated and i am not able to eat or drink anything. So i just wanted to know weather stolin gum astringent can help my cause and how many times in a day can i apply it? Moreover for how long after applying it should i wait before eating or drinking anything? Waiting for a reply..thank you..
37865 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Hey.. u can use stolin gum paint ..3times a day is sufficient .. u should wait for half an hour after its application.. moreover , its better that u take multi vitamin (vitB and C) and go for warm saline rinses.. it will help u..
Answered
Flag this Answer
Flag this answer
6/6 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced dentist online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +198
Consult with a dentist
Online now
Antibiotics cannot cause gum inflammation within 3 days ......  and as such the antibiotics which can cause gum inflammation are avoided by practically all the doctors in the world...... this inflammation is most likely due to the accumulated plaque which produces an exaggerated response during the phases of fever or other systemic illness..... applying gum astringent will only provide temporary and local relief but you need to visit a dentist for cleaning of those gums so that a permanent relief is established... Regards....
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Usually Stolin gum paint (Astringent) is used in maintanence therapy of periodontal treatment (gum disease treatment) it might help in making gums fibrous and more resistant to periodontal infection. But that's after proper examination and treatment of the gums. So never use it against the advise of doctors. Better consult your physician & Dentist, Regards Dr.Shashank Vijapure CONSULTANT PERIODONTIST & ORAL IMPLANTOLOGIST.
Answered
Flag this Answer
Flag this answer
3/4 people found this helpful
Was this answer helpful?
It would be of temporay use visit your dentist again to have a clear idea he might change the medicine
Answered
Flag this Answer
Flag this answer
4/6 people found this helpful
Was this answer helpful?
Stolin might not be of much help if the gums are swollen due to antibiotics. You may have to speak to your physician who has prescribed the antibiotics and tell him about the symptoms. Visit a dentist for an accurate diagnosis
Answered
Flag this Answer
Flag this answer
1/3 people found this helpful
Was this answer helpful?

This question featured in :

Stolin gum astringent benefits Why are my gums black Causes of pain in gums
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.